# SDR UALA2011033001525

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 58,089 hours, 21,394 cycles
- Engine: Iae V2527A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: SIC50591310
- Part serial: 501
- Condition: Faulty
- Location: Fuel Quantity
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CTR TK PUMP 1 LOW ECAM, FLT DIVERTED.  FUEL INNER QTY INDICATION IS LOCKED UP, LEFT INNER APPEARS INACCURATE.  REMOVED AND REPLACED FQIC IAW AMM.  BITE CHECKS NORMAL.  OPERATED CROSSFEED VALVE MULTIPLE TIMES WITH ALL INDICATION NORMAL.  RAN BOTH ENGINES IAW THE JRH AND MONITORED FUEL USED AND FUEL FLOW WITH THE CROSSFEED VALVE OPEN AND CLOSED.  FUEL FLOW AND FUEL USED FROM EACH TANK WAS EQUAL WITH CROSSFEED VALVE OPEN OR CLOSED.  LEFT AND RIGHT FUEL BOOST PUMPS OPERATED NORMAL.  AIRCRAFT IS OK FOR SERVICE.
